# SDR CALA2021090901536

- Difficulty date: September 9, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N686UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 60,481 hours, 11,138 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* CENTER HYD QTY LIGHT ILLUM. QTY AT .47 AFTER TURNING OFF CNTR HY DS QTY HELD AT .51 LOCKED BY TOMC SR MANAGER DUE TO EMERGENCY BEING DECLARED FOR LANDING. UNLOCK FOR UPDATE UPON CREW DEBRIEF, THEY STATED NO LOW PRESSURE LOGHTS WERE ILLUMINATED.  THEY SHUT DOWN CENTER SYSTEM UNTIL DECENT INTO EWR SYTEM REMAINED AT .45.  UPON LOOKING AT QUANTITIES FOUND THE PREURIZING THE HYD SYSTEMS THE RIGHT HAND PYLON HAD HYDRAULIC RIGHT SYSTEM AT 1.44 OF, CENTER .39 FR, LEFT .92.   UPON FLUID LEAKING OUT FROM THE OVERFULL CONDITION.   WE FOUND NO OTHER EVIDENCE OF HYDRAULIC FLUID ANYWHERE ELSE ON THE AIRCRAFT. FOLLOWING FIM TASK 29-11 -00-815-829 FAULT TREE COMPLETED UP TO COMPLETION. AND INCLUDING BLOCK 3, NEED TO CONTINUE FROM BLOCK 4 TO ADD EMP:181029 FOUND. SUSPECT LEFT ANTISKID SHUTTLE VLV MODULE DUE TO LEFT BRAKES OVERTEMP REF L/P 7002769 FIM TASK 29-11-00-815-829 COMPLETE FROM BLOCK 4 TO END NO FAULTS PERFORMED REST OF FIM TASK, UNABLE TO FIND FAULT AT THIS TIME. REMOVING AND REPLACING LEFT ANTI SKID MODULE DUE TO PREVIUS WRITE FOR LEFT BRAKE TEMP AS A PRECAUTION INCLUDING STEP F16. NO LEAKS NOTED AT THIS TIME. ADD EMP:U058881,U223637 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1735225  SN OFF 5483 MODULE, ANTI-SK  OFF 99-3242-9-0008 5483 ON 99-3242-9-0008 1507 INSTALLED NEW ANTISKID SHUTTLE VALVE IAW MM 32-42-07 UP TO AND COMPLETED INSTALLATION AND OPS CHECK IAW MM 32-42-07. OPS AND LEAK CHECKS GOOD. ADD EMP:U259842
